# SDR 2008F00014

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N5079E
- Make and model: Beech 65
- Aircraft serial: LF52
- Aircraft time: 12,117 hours
- Engine: Lyc IGSO480A1B6
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis Bolt
- Part number: 130909B86
- Condition: Corroded
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO NOSE GEAR DOWNLOCK INDICATION CAUSED BY THE SEIZURE OF DOWNLOCK HOOK BOLT.
